Doctor insights on:
Diflucan After Doxycycline For Vaginal Yeast Infection
Very possible: Antibiotics reduce bacterial levels, often allowing for yeast overgrowth. Antibiotics will reduce spread of bacterial infection, but will not cure an infected tooth. You need actual Dental treatment to affect a cure. Please call your Dentist about the tooth infection and your OBGyn about your yeast infection.. ...Read moreSee 1 more doctor answer
Infections are invasions of some other organism (fungus, bacteria, parasite) or viruses into places where they do not belong. For instance, we have normal gut bacteria that live within us without causing problems; however, when those penetrate the bowel wall and enter the bloodstream, ...Read more
Just the opposite: Doxycycline has no effect on yeast. In fact, by suppressing normal bacteria, doxy can promote growth of yeasts. If you think you have a yeast infection, for sure don't treat yourself with doxycycline. If you need doxycycline for another reason (chlamydia, for example) and believe you might also have acyeast infection, talk to your doctor about adding anti-yeast treatment. ...Read moreSee 2 more doctor answers
Diagnosed with bacterial vaginitis and yeast infection 7daysago. Took Diflucan (fluconazole) and intravaginal AB. White clumps continue and itching back. Monistat3?
Return to doctor: Hmmm... something doesn't compute. Bacterial vaginosis is not effectively treated with intravaginal antibiotics; it requires antibiotic by mouth (usually metronidazole). Fluconazole (Diflucan) usually works well for yeast, but miconazole (Monistat) is very similar and might not help if fluconazole did not. Return to be rechecked by the doctor or clinic where you were diagnosed and treated. ...Read more
I'm using Gyne Lotrimin 7 for a yeast infection plus diflucan (fluconazole). Will this help cure my vaginal yeast infection?
Yes: but only one of the 2 treatments is needed ...Read more
Given bactrim for uti and fluconazol for yeast infection . Yeast infection discharge has worsened to a greenish hue. Should I stop taking bactrim?
Return to doctor: Yeast usually causes little or no discharge, and usually white, not colored. I'm concerned something else is causing it. STDs like gonorrhea, chlamydia or trichomonas may be more likely and also can cause UTI-like symptoms. Recheck with the doctor or clinic where you are being treated. Good luck! ...Read more
Diagnosed with Bacterial vagnosis, took metronidazole oral. Yeast inf. Soon after, now experiancing yellow vaginal discharged after taking Monostat3.
Follow up MD exam: Your question will be answered as to whether all infections are cleared when you go back to the MD treating you and get re-examined. ...Read more
Yes : It is an antifungal although not often used for this. Over the counter creams will work too. ...Read more
Treated for yeast/Gardnerella. Miconazole gel for bacterial. Fluconazole for yeast but culture negative. No improv/Apt tomorrow. No STD. PAP normal?
Here are some ...: After the described run of care, it's time to reassess if the initial Dx and concern is clinically significant or just personal unique vaginal discharge along menstrual cycle so to decide if more studies are practically needed or additional Rx is required, or simply just leave it alone and watch. So, work with Doc closely ... ...Read more
How many days do you take diflucan (fluconazole) 100mg for vaginal yeast infection caused by antibotics?
On nystatin for oral thrush. Now also have vaginal yeast infection. What can I take for the vaginal yeast infection. I was on antibiotic for 10 days?
- Talk to a doctor live online for free
- Diflucan resistant yeast infection
- Diflucan dosage for yeast infection
- Diflucan breast yeast infection
- Ask a doctor a question free online
- Diflucan not working yeast infection
- Diflucan or monistat for yeast infection
- Diflucan yeast infection
- How long does a yeast infection last after taking diflucan?
- Talk to a gynecologist online for free